# SDR 96ZZZX3414

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710AL
- Make and model: Skrsky S76A
- Aircraft serial: 760279
- Engine: Allsn 250C30S
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 23030917
- Condition: Worn
- Location: Pinion
- Component: 23035179
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE ENGINE CHIP DETECTOR LIGHT ILLUMINATED IN-FLIGHT.  THE TEAR-DOWN INSPECTION OF THE ENGINE REVEALED THE NR 3 AND NR 4 PINION BEARINGS ROLLER CAGES WERE EXCESSIVELY WORN.  THESE BEARINGS ONLY HAVE 489.1 OPERATING HOURS SINCE NEW.  THE OPERATOR BELIEVES THE 'NEW STYLE' BEARINGS ARE MADE OF A SOFTER MATERIAL.
